International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 12, Pages 719-726
Ricci curvature of submanifolds in Kenmotsu space forms
1Department of Mathematics, Faculty of Arts and Sciences, Uludag University, Görükle 16059, Bursa, Turkey
2Faculty of Mathematics, University of Bucharest, Str. Academiei 14, Bucharest 70109, Romania
Received 20 April 2001; Revised 21 August 2001
Copyright © 2002 Kadri Arslan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In 1999, Chen established a sharp relationship between the Ricci
curvature and the squared mean curvature for a submanifold in a
Riemannian space form with arbitrary codimension. Similar problems
for submanifolds in complex space forms were studied
by Matsumoto et al. In this paper, we obtain sharp
relationships between the Ricci curvature and the squared mean
curvature for submanifolds in Kenmotsu space forms.